Tramadol was prescribed for insominia and I found I am gaining weight and trouble passing water and not sure if this is the medication or something else
You can view a list of side-effects for Tramadol here:
Weight gain is not listed as a side-effect for Tramadol, however urinary retention (trouble passing water) has been reported in less than 5 % of patients.
Talk to your doctor if this is bothersome.
I have insomnia because of tramadol! But I have been taking it for a long time so maybe its because my body has become adapt to it.
I do have trouble urinating! Not serious problem, but definately notice a difference.
I found I lost weight on tramadol.
It does affect each person differently, sometimes effects vary drastically.
Have you had any other side effects?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2011 • 3 answers
Posted 4 Sep 2011 • 4 answers
Posted 21 Jun 2013 • 1 answer
Posted 26 Jul 2013 • 4 answers
Posted 4 Mar 2015 • 2 answers